# SDR CALA9802181

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  THE GEAR HANDLE WOULD NOT RAISE BEYOND THE OFF POSITION.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR LATCH AND WARNING CIRCUIT BREAKER POPPED.  THE CIRCUIT BREAKER WAS RESET.  ALL THREE LANDING GEAR WERE SWUNG IAW MM 07-11-11 AND OPERATION CHECKED GOOD.
